Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the least primitive root of a prime $p$


Author: P. Erdös
Journal: Bull. Amer. Math. Soc. 51 (1945), 131-132
Cited work: Bull. Amer. Math. Soc., Volume 48, Number 10 (1942), 726--730
MathSciNet review: 0011479
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1945-08291-3
PII: S 0002-9904(1945)08291-3